# SDR SWAA013058

- Difficulty date: November 8, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 51,102 hours, 50,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: 980
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND LH OTBD AFT FLAP DELAMINATED ON INBD END.                       R&R FLAP PER MM.
